# SDR C2XA09RI083

- Difficulty date: April 26, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 8,901 hours, 4,767 cycles
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2236 - EWR - DURING APPROACH INTO EWR THE CREW REPORTED THAT THE "FADEC GOES INTO ETO WHEN THE LANDING GEAR IS LOWERED".  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE CONDITION TO BE A NORMAL OPERATION OF THE SYSTEM PER THE ROLLS ROYCE OPERATIONS MANUAL, SECTION 10, PARAGRAPH 1(J).
